Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 16 found articles
 
 
  Numerical Solution of Two-Dimensional Variable-Order Fractional Optimal Control Problem by Generalized Polynomial Basis
 
 
Title: Numerical Solution of Two-Dimensional Variable-Order Fractional Optimal Control Problem by Generalized Polynomial Basis
Author: Mohammadi, Fakhrodin
Hassani, Hossein
Appeared in: Journal of optimization theory and applications
Paging: Volume 180 (2018) nr. 2 pages 536-555
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands